RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 233, Number 3, Pages 304–307 (Mi dan40369)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

A finite-dimensional bicompact absolute neighborhood retract is metrizable

E. V. Shchepin

Lomonosov Moscow State University

Full text: PDF file (597 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 05.01.1977

Citation: E. V. Shchepin, “A finite-dimensional bicompact absolute neighborhood retract is metrizable”, Dokl. Akad. Nauk SSSR, 233:3 (1977), 304–307

Citation in format AMSBIB
\Bibitem{Shc77}
\by E.~V.~Shchepin
\paper A finite-dimensional bicompact absolute neighborhood retract is metrizable
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 233
\issue 3
\pages 304--307
\mathnet{http://mi.mathnet.ru/dan40369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0487966}
\zmath{https://zbmath.org/?q=an:0372.54031}


Linking options:
  • http://mi.mathnet.ru/eng/dan40369
  • http://mi.mathnet.ru/eng/dan/v233/i3/p304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Dranishnikov, “Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps”, Russian Math. Surveys, 39:5 (1984), 63–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Ch. Chigogidze, “Noncompact absolute extensors in dimension $n$, $n$-soft mappings, and their applications”, Math. USSR-Izv., 28:1 (1987), 151–174  mathnet  crossref  mathscinet  zmath
    4. A. N. Dranishnikov, “On homological dimension modulo $p$”, Math. USSR-Sb., 60:2 (1988), 413–425  mathnet  crossref  mathscinet  zmath
    5. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Russian Math. Surveys, 53:5 (1998), 937–974  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:32
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020